Approximate controllability of coupled 1-d wave equations onstar-shaped graphs

Dager Salomon, Rene (2016). Approximate controllability of coupled 1-d wave equations onstar-shaped graphs. "Comptes Rendus Mathematique", v. 354 (n. 8); pp. 778-782. ISSN 1631-073X. https://doi.org/10.1016/j.crma.2016.05.006.

Descripción

Título: Approximate controllability of coupled 1-d wave equations onstar-shaped graphs
Autor/es:
  • Dager Salomon, Rene
Tipo de Documento: Artículo
Título de Revista/Publicación: Comptes Rendus Mathematique
Fecha: Agosto 2016
Volumen: 354
Materias:
Escuela: E.T.S. de Ingeniería Agronómica, Alimentaria y de Biosistemas (UPM)
Departamento: Matemática Aplicada
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (565kB) | Vista Previa

Resumen

In this Note, we study the approximate controllability of a cascade system of two 1-d wave equations defined on a star-shaped planar graph. Only the first equation is controlled, with controls applied at the simple vertices. The controls act on the second equation through the coupling at the multiple vertex. We give a necessary and sufficient condition for the approximate controllability of the system: all the ratios of the lengths of any two different edges of the graph should be irrational numbers. The result implies that, under these conditions, the approximate desensitizing controllability of a star-shaped network of strings holds, when the desensitized functional is the L2-norm of the displacement of the multiple node.

Proyectos asociados

TipoCódigoAcrónimoResponsableTítulo
Gobierno de EspañaMTM2013-42907-PSin especificarUniversidad Politécnica de MadridProblemas inversos en lubricación industrial y otros problemas no lineales

Más información

ID de Registro: 48742
Identificador DC: http://oa.upm.es/48742/
Identificador OAI: oai:oa.upm.es:48742
Identificador DOI: 10.1016/j.crma.2016.05.006
URL Oficial: http://www.sciencedirect.com/science/article/pii/S1631073X16300796?via%3Dihub
Depositado por: Memoria Investigacion
Depositado el: 18 Ene 2018 08:50
Ultima Modificación: 18 Ene 2018 08:50
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM